# SDR ASOA2019020765035

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 37,420 hours, 34,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31133
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF BOMBARDIER TUCSON AIR CENTER JOB 2744561 L/H FLOOR SILL HAS EVIDENCE OF CORROSION AROUND FASTENER HOLES FROM F.S. 559.00 + 48 F.S. 559.00 + 64 LBL 43.00. REPAIRED IN ACCORDANCE BOMBARDIER REO 601R-53-00-526 REV-- DATED 22-MAY-2013.
